# SDR AALA201801029061

- Difficulty date: December 27, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 17004094001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND THE SEAT TRACK, THE REINFORCEMENT STRUCTURE WAS ALSO REPLACED BETWEEN FRAMES 12 & 19, Y+280 IAW 53-00-00-3, REPAIR 3, SRM 51-41-01, AND 51-41-02.
